zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the weighted generalization of the Hermite-Hadamard inequality and its applications. (English) Zbl 1181.26042
The author obtains a weighted generalization of the Hermite-Hadamard inequality. As applications, a refinement of Jensen’s inequality and some new inequalities of Hermite-Hadamard type are given.

MSC:
26D15Inequalities for sums, series and integrals of real functions
26D20Analytical inequalities involving real functions
26D07Inequalities involving other types of real functions
WorldCat.org
Full Text: DOI
References:
[1] M. Bessenyei and Z. Páles, Characterizations of convexity via Hadamard’s inequality , Math. Inequal. Appl. 9 (2006), 53-62. · Zbl 1108.26009
[2] L. Dedić, C.E.M. Pearce and J. Pečarić, The Euler formula and convex functions , Math. Inequal. Appl. 3 (2000), 211-221. · Zbl 0951.26012
[3] S.S. Dragomir and R.P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula , Appl. Math. Lett. 11 (1998), 91-95. · Zbl 0938.26012 · doi:10.1016/S0893-9659(98)00086-X
[4] --------, Two new mappings associated with Hadamard’s inequality for convex functions , Appl. Math. Lett. 11 (1998), 33-38. · Zbl 0979.26013 · doi:10.1016/S0893-9659(98)00030-5
[5] S.S. Dragomir, Y.J. Cho and S.S. Kim, Inequalities of Hadamard’s type for Lipschitzian mappings and their applications , J. Math. Anal. Appl. 245 (2000), 489-501. · Zbl 0956.26015 · doi:10.1006/jmaa.2000.6769
[6] S.S. Dragomir and C.E.M. Pearce, Quasilinearity & Hadamard’s inequality , Math. Inequal. Appl. 5 (2002), 463-471. · Zbl 1008.26009
[7] L. Fejér, Über die Fourierreihen , II, Math. Naturwiss. Anz. Ungar. Akad. Wiss. 24 (1906), 369-390 (in Hungarian). · Zbl 37.0286.01
[8] P.M. Gill, C.E.M. Pearce and J. Pečarić, Hadamard’s inequality for $r$-convex functions , J. Math. Anal. Appl. 215 (1997), 461-470. · Zbl 0891.26013 · doi:10.1006/jmaa.1997.5645
[9] A.M. Mercer, Hadamard’s inequality for a triangle, a regular polygon and a circle , Math. Inequal. Appl. 5 (2002), 219-223. · Zbl 1021.26011
[10] C.E.M. Pearce and J. Pečarić, Inequalities for differentiable mappings with applications to special means and quadrature formula , Appl. Math. Lett. 13 (2000), 51-55. · Zbl 0970.26016 · doi:10.1016/S0893-9659(99)00164-0
[11] C.E.M. Pearce, J. Pečarić and V. Šimić, Stolarsky means and Hadamard’s inequality , J. Math. Anal. Appl. 220 (1998), 99-109. · Zbl 0909.26011 · doi:10.1006/jmaa.1997.5822
[12] C.E.M. Pearce and A.M. Rubinov, $P$-functions, quasi-convex functions, and Hadamard-type inequalities , J. Math. Anal. Appl. 240 (1999), 92-104. · Zbl 0939.26009 · doi:10.1006/jmaa.1999.6593
[13] J.E. Pečarić, F. Proschan and Y.L. Tong, Convex functions, partial orderings, and statistical applications , Academic Press, New York, 1992. · Zbl 0749.26004
[14] M.B. Sun and X.P. Yang, Generalized Hadamard’s inequality and r-convex functions in Carnot groups , J. Math. Anal. Appl. 294 (2004), 387-398. · Zbl 1069.26021 · doi:10.1016/j.jmaa.2003.10.050
[15] L.C. Wang, On extensions and refinements of Hermite-Hadamard inequalities for convex functions , Math. Inequal. Appl. 6 (2003), 659-666. · Zbl 1042.26013
[16] G.S. Yang and D.Y. Hwang, Some inequalities for differentiable convex and concave mappings , Comput. Math. Appl. 47 (2004), 207-216. · Zbl 1045.26012 · doi:10.1016/S0898-1221(04)90017-X
[17] G.S. Yang and K.L. Tseng, Inequalities of Hadamard’s type for Lipschitzian mappings , J. Math. Anal. Appl. 260 (2001), 230-238. · Zbl 0985.26011 · doi:10.1006/jmaa.2000.7460
[18] --------, On certain integral inequalities related to Hermite-Hadamard inequalities , J. Math. Anal. Appl. 239 (1999), 180-187. · Zbl 0939.26010 · doi:10.1006/jmaa.1999.6506